International Journal of Computational Intelligence Systems

Volume 8, Issue 1, January 2015, Pages 106 - 113

Solutions to Open Problems on Fuzzy Filters of -algebras

Authors
Wang Wei, Arsham Borumand Saeid
Corresponding Author
Wang Wei
Received 11 January 2014, Accepted 23 June 2014, Available Online 1 January 2015.
DOI
https://doi.org/10.2991/ijcis.2015.8.1.9How to use a DOI?
Keywords
Non-classical logics, Artificial intelligence, -algebras, Fuzzy filter, Fuzzy fantastic filter, Fuzzy normal filter
Abstract
This paper focuses on the investigation of fuzzy filters of -algebras, an important and popular generic logical algebra. By studying the equivalent conditions of fuzzy fantastic filter and fuzzy normal filter of -algebras, the relation between these two filters are revealed. Two open problems of -algebras, i.e.,”Under what suitable condition a normal filter becomes a fantastic filter? ” and ” Under what suitable condition extension property for normal filter holds? (Extension property for a normal filter)”, are solved accordingly.
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
International Journal of Computational Intelligence Systems
Volume-Issue
8 - 1
Pages
106 - 113
Publication Date
2015/01/01
ISSN (Online)
1875-6883
ISSN (Print)
1875-6891
DOI
https://doi.org/10.2991/ijcis.2015.8.1.9How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - Wang Wei
AU  - Arsham Borumand Saeid
PY  - 2015
DA  - 2015/01/01
TI  - Solutions to Open Problems on Fuzzy Filters of -algebras
JO  - International Journal of Computational Intelligence Systems
SP  - 106
EP  - 113
VL  - 8
IS  - 1
SN  - 1875-6883
UR  - https://doi.org/10.2991/ijcis.2015.8.1.9
DO  - https://doi.org/10.2991/ijcis.2015.8.1.9
ID  - Wei2015
ER  -